Veterans Health Administration Patient Safety Alert: Fentanyl Patch Recall


ALZA Corporation and Sandoz Inc. are recalling their Duragesic® 50 mcg/h Fentanyl transdermal patches. A small number of these systems may have a cut along one side of

the drug reservoir. The result is the possibility of gel being released from the gel reservoir into the pouch in which the patch is packaged that will allow patients or caregivers to be directly exposed to Fentanyl gel. Exposure to Fentanyl gel may lead to serious adverse events, including respiratory depression and possible overdose, which may be fatal.

LOADING PDF: If there are any problems, click here to download the file.

DISCLAIMER: Because of the generality of this update, the information provided herein may not be applicable in all situations and should not be acted upon without specific legal advice based on particular situations.

© Hissey Kientz LLP | Attorney Advertising

Written by:


Hissey Kientz LLP on:

JD Supra Readers' Choice 2016 Awards
Reporters on Deadline

"My best business intelligence, in one easy email…"

Your first step to building a free, personalized, morning email brief covering pertinent authors and topics on JD Supra:

Sign up to create your digest using LinkedIn*

*By using the service, you signify your acceptance of JD Supra's Privacy Policy.

Already signed up? Log in here

*With LinkedIn, you don't need to create a separate login to manage your free JD Supra account, and we can make suggestions based on your needs and interests. We will not post anything on LinkedIn in your name. Or, sign up using your email address.